Analysis Mathematica

, Volume 31, Issue 2, pp 117–129 | Cite as

Best approximation and Fourier coefficients

  • László Leindler


Five interesting theorems of Konyushkov giving estimations for the best approximation in terms of the coefficients of a Fourier series are generalized or extended to the cases when the monotone or quasi-monotone coefficients are replaced by sequences of rest bounded variation of coefficients.


Fourier Series Fourier Coefficient Interesting Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag/Akadémiai Kiadó 2005

Authors and Affiliations

  • László Leindler
    • 1
  1. 1.Bolyai Institute, University of Szeged

Personalised recommendations